Could Chad's drugs cause a problem and in what way? - ProProfs Discuss
Topics-
Products +
     

Could Chad's drugs cause a problem and in what way?
Chad has HIV and is on an immunosuppresive cocktail.  He has to have an apendectomy. 



A. Yes, his HIV level could increase due to the surgery.
B. No. His meds will help kill infection.
C. Yes. His HIV meds could cause and increase in infection and healing time.

This question is part of Pre,Intra, Post operative
Asked by Rossj, Last updated: May 02, 2018

+ AnswerRequest Answer
...

1 Answer

John Smith

John Smith

Answered on Jul 05, 2017

Yes. His HIV meds could cause and increase in infection and healing time.
 Reply

Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer
Search for Google images
Select a recommended image
Upload from your computer

Email Sent
We have sent an email to your address "" with instructions to reset your password.